Alert archive / Texas / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 252, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jul 5, 2025, 9:17 PM CDT for 5 counties in Texas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2025, 9:17 PM CDT (02:17 UTC)
- Expired
- Jul 5, 2025, 9:48 PM CDT
- In force
- 31 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Deaf Smith County, TX, Hartley County, TX, Oldham County, TX, Potter County, TX, Randall County, TX
The radar
The Amarillo radar (KAMA), 73 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.3 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1732 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 1390 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.8
The text
As transmitted.
685
WUUS54 KAMA 060217
SVRAMA
TXC117-205-359-375-381-060315-
/O.NEW.KAMA.SV.W.0252.250706T0217Z-250706T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
917 PM CDT Sat Jul 5 2025
The National Weather Service in Amarillo has issued a
* Severe Thunderstorm Warning for...
Northwestern Randall County in the Panhandle of Texas...
Oldham County in the Panhandle of Texas...
Deaf Smith County in the Panhandle of Texas...
Southern Potter County in the Panhandle of Texas...
South central Hartley County in the Panhandle of Texas...
* Until 1015 PM CDT.
* At 917 PM CDT, severe thunderstorms were located along a line
extending from Boys Ranch to 7 miles southwest of Simms, moving
southeast at 35 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect some tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
* Locations impacted include...
Amarillo, Hereford, Canyon, Vega, Adrian, Glenrio, Buffalo Lake,
Bushland, Valley De Oro, Boys Ranch, Umbarger, Bootleg, Wildorado,
Mescalero Park, Dawn, and Simms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with these storms. Move indoors immediately. Lightning
is one of nature's leading killers. Remember, if you can hear
thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3475 10298 3495 10304 3537 10304 3573 10252
3527 10162 3523 10163 3475 10217
TIME...MOT...LOC 0217Z 315DEG 29KT 3548 10225 3495 10274
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
COR2 follow-up statements
167
WWUS54 KAMA 060238
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
938 PM CDT Sat Jul 5 2025
TXC117-205-359-375-381-060315-
/O.CON.KAMA.SV.W.0252.000000T0000Z-250706T0315Z/
Randall TX-Oldham TX-Deaf Smith TX-Potter TX-Hartley TX-
938 PM CDT Sat Jul 5 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHWESTERN RANDALL...OLDHAM...DEAF SMITH...SOUTHERN POTTER AND
SOUTH CENTRAL HARTLEY COUNTIES...
At 938 PM CDT, severe thunderstorms were located along a line
extending from 5 miles south of Valley De Oro to 8 miles northwest of
Summerfield, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
Locations impacted include...
Amarillo, Hereford, Canyon, Vega, Adrian, Glenrio, Buffalo Lake,
Bushland, Valley De Oro, Boys Ranch, Umbarger, Bootleg, Wildorado,
Mescalero Park, Dawn, and Simms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3475 10298 3495 10304 3527 10304 3533 10282
3539 10268 3553 10264 3573 10252 3527 10162
3523 10163 3475 10217
TIME...MOT...LOC 0238Z 270DEG 29KT 3537 10211 3484 10260
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
COR975
WWUS54 KAMA 060248
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
948 PM CDT Sat Jul 5 2025
TXC117-205-359-375-381-060257-
/O.CAN.KAMA.SV.W.0252.000000T0000Z-250706T0315Z/
Randall TX-Oldham TX-Deaf Smith TX-Potter TX-Hartley TX-
948 PM CDT Sat Jul 5 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN RANDALL...
OLDHAM...DEAF SMITH...SOUTHERN POTTER AND SOUTH CENTRAL HARTLEY
COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.
&&
LAT...LON 3475 10298 3495 10304 3527 10304 3533 10282
3539 10268 3553 10264 3573 10252 3527 10162
3523 10163 3475 10217
TIME...MOT...LOC 0245Z 315DEG 29KT 3533 10206 3480 10255
$$
CORWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 6:55 PM CDT, 2 hours 22 minutes earlier. Its key messages:
- Issued at 1142 AM CDT Sat Jul 5 2025 A Heat Advisory has been issued for the Palo Duro Canyon for this afternoon. Heat index values expected to reach between 102 and 105 degrees. Use caution when spending prolonged time outdoors. Thunderstorms may become strong to severe later this afternoon and evening. Large hail, damaging winds and torrential rainfall would be the primary hazards. Thunderstorm chances continue through Tuesday with a potential break Wednesday and Thursday, then return on Friday. Chances are low for storms to become severe during this time frame, but chances for isolated flooding remain higher.
Area forecast discussion, Jul 5, 6:55 PM CDT, 2 hours 22 minutes before
Area Forecast Discussion National Weather Service Amarillo TX 655 PM CDT Sat Jul 5 2025 ...New AVIATION... .KEY MESSAGES... Issued at 1142 AM CDT Sat Jul 5 2025 A Heat Advisory has been issued for the Palo Duro Canyon for this afternoon. Heat index values expected to reach between 102 and 105 degrees. Use caution when spending prolonged time outdoors. Thunderstorms may become strong to severe later this afternoon and evening. Large hail, damaging winds and torrential rainfall would be the primary hazards. Thunderstorm chances continue through Tuesday with a potential break Wednesday and Thursday, then return on Friday. Chances are low for storms to become severe during this time frame, but chances for isolated flooding remain higher. && .SHORT TERM... (This afternoon through Sunday night) Issued at 1142 AM CDT Sat Jul 5 2025 Mid to upper level ridging building over AZ/NM today, with the FA falling under north to northwest flow aloft on the leading edge of this high pressure. Perturbations in the ridge are expected to potentially introduce lift to produce showers and thunderstorms going into this evening, mainly across the northwestern combined Panhandles. Until then, highs are expected to reach the mid 90s in the northwestern Panhandles with the upper 80s to the southeastern TX Panhandles. More surface moisture and lingering cloud cover to the southeast is most likely what will keep ambient temperatures much cooler to the SE. Despite the ambient temperatures being cooler, heat indices will pose a heat risk with Td's in the lower to mid 70s. Today, PDC is expected to see afternoon highs around 95. With southeast surface winds pumping in the surface moisture and keeping Td's around 73 in the canyon, heat indices around 102 to 105 are expected. A Heat Advisory is in effect for the state park this afternoon. As far as rain chance this evening, have left the new NBM PoPs of 30 to 40 percent for the northwest third to half of the FA at this time. Best chances for thunderstorms still remains in the far western combined Panhandles. Some models are not too excited for thunderstorms. Especially, as storms reach Moore, and Potter County they may hit some unfavorable air and start to dissipate. A marginal risk for severe storms is expected for straight line wind gusts getting up to 60 mph for any storms that do develop. The abundant monsoonal moisture may present a torrential rainfall threat with a potential for nuisance flooding under the stronger updrafts. Storms are expected to mainly impact the western combined Panhandles between 7 and 11 PM. For tomorrow, afternoon temperatures are expected in the upper 80s to lower 90s once again, with Td's in the lower 60s (west to lower 70s (east) once again. Areas in the east expected to see highs in the upper 80s with heat indices in the lower 90s, continuing the hot and muggy conditions. Also, thunderstorm chances return during the evening into overnight hours, possibly lasting well into Mon morning. With the same setup storms are expected to become quasi-linear and move into the Panhandles from the west to northwest traveling east to southeast. A severe risk will once again be present with straightline winds up to 60 mph the main threat. && .LONG TERM... (Monday through next Friday) Issued at 1142 AM CDT Sat Jul 5 2025 The combined Panhandles will see up to 40 PoPs on Monday/Monday night, and up to 20 PoPs on Tuesday/Tuesday night. PWATs during this time will continue to be upwards of 100 to 130 percent of normal. Wed into Thu, PWATs fall off below 100 percent and the NBM remains free from PoPs. Friday, upper level ridging breaks down a bit with a shortwave trough progged to skirt the FA bringing some upper level moisture back into the area from the north. PWATs are progged to raise back to 100 to 140 percent of normal. This will bring 20 to 30 percent PoPs back to the combined Panhandles. During Wed and Thu, Td's are progged to fall a bit to the upper 50s to mid 60s. This will dry conditions out bit allowing for afternoon temperatures to warm into the mid to upper 90s with an RH falling to around 20 to 40 percent across the area. Some areas like the Canadian River Valley and PDC may even hit the triple digits on Thursday. && .AVIATION... (00Z TAFS) Issued at 644 PM CDT Sat Jul 5 2025 VFR conditions are generally occurring across TAF sites. The site of concern of getting a thunderstorm this evening would be KDHT but at the current time most of the storms remain to the north. Will retain mention of some thunderstorm potential this evening. Storms should diminish or push south of the region through the evening and closer to midnight. Winds will shift later tonight and return to a more southerly direction tomorrow. && .AMA WATCHES/WARNINGS/ADVISORIES... TX...Heat Advisory until 8 PM CDT this evening for TXZ317. OK...None. && SHORT TERM...36 LONG TERM....36 AVIATION...28
Hazardous weather outlook, Jul 5, 1:21 PM CDT, 7 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 121 PM CDT Sat Jul 5 2025 OKZ001>003-TXZ001>020-317-060630- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 121 PM CDT Sat Jul 5 2025 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...This Afternoon and Tonight. A Heat Advisory is in effect for the Palo Duro Canyon this afternoon. Heat index values may reach up to 105 degrees. Use caution when spending prolonged time outdoors. There is a chance for thunderstorms in the western combined Panhandles late today into this evening. Thunderstorms may become strong to severe with damaging winds and torrential rainfall being the main threats. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Thunderstorm chances continue through Tuesday. Chances are low for storms to become severe during this time frame, but chances for isolated flooding remain higher. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time.
In the hours before
Special weather statement, Jul 5, 7:35 PM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Amarillo TX
735 PM CDT Sat Jul 5 2025
OKZ001-TXZ001-002-060100-
Cimarron OK-Sherman TX-Dallam TX-
735 PM CDT Sat Jul 5 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CIMARRON...
NORTHWESTERN SHERMAN AND NORTHEASTERN DALLAM COUNTIES THROUGH 800 PM
CDT...
At 735 PM CDT, Doppler radar was tracking a strong thunderstorm 16
miles northwest of Conlen, or 20 miles west of Stratford. This
thunderstorm was nearly stationary.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of southeastern
Cimarron, northwestern Sherman and northeastern Dallam Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3647 10254 3663 10217 3654 10206 3640 10199
3628 10228 3632 10250
TIME...MOT...LOC 0035Z 359DEG 1KT 3641 10243
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
CORSpecial weather statement, Jul 5, 7:50 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Amarillo TX
750 PM CDT Sat Jul 5 2025
OKZ001-060115-
Cimarron OK-
750 PM CDT Sat Jul 5 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CIMARRON COUNTY
THROUGH 815 PM CDT...
At 749 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Boise City, moving northeast at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of northwestern
Cimarron County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3699 10254 3676 10244 3671 10276 3690 10281
3700 10266
TIME...MOT...LOC 0049Z 245DEG 8KT 3685 10262
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
CORSpecial weather statement, Jul 5, 8:05 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Amarillo TX
805 PM CDT Sat Jul 5 2025
OKZ001-002-TXZ001-002-060130-
Cimarron OK-Texas OK-Sherman TX-Dallam TX-
805 PM CDT Sat Jul 5 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN TEXAS...
SOUTHEASTERN CIMARRON...NORTHWESTERN SHERMAN AND NORTHEASTERN DALLAM
COUNTIES THROUGH 830 PM CDT...
At 804 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Griggs, or 13 miles northwest of Stratford, moving
northeast at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Griggs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3632 10240 3648 10259 3657 10235 3663 10212
3663 10193 3652 10176 3639 10213
TIME...MOT...LOC 0104Z 234DEG 9KT 3651 10219
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
CORLocal storm report, Jul 5, 8:18 PM CDT, 59 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
818 PM CDT Sat Jul 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM Tstm Wnd Gst 12 SW Dalhart 35.94N 102.67W
07/05/2025 M86 MPH Hartley TX Mesonet
Severe wind gusts occurred at the Dalhart
12SW mesonet site from a likely anvil gust
from a nearby thunderstorm. The mesonet site
initially gusted to 61mph at 0749pm, had its
peak gust of 86mph at 750pm, and continued
to gust to 79mph and 74mph at 751pm and
752pm respectively. Gusts diminished to
subsevere after this.
&&
JCSpecial weather statement, Jul 5, 8:39 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Amarillo TX
839 PM CDT Sat Jul 5 2025
OKZ001-002-TXZ001-002-060215-
Cimarron OK-Texas OK-Sherman TX-Dallam TX-
839 PM CDT Sat Jul 5 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN TEXAS...
SOUTHEASTERN CIMARRON...NORTHWESTERN SHERMAN AND NORTHEASTERN DALLAM
COUNTIES THROUGH 915 PM CDT...
At 838 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles southeast of Griggs, or 13 miles north of Stratford, moving
east at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Keyes and Griggs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3649 10243 3684 10239 3682 10211 3662 10182
3634 10195
TIME...MOT...LOC 0138Z 282DEG 9KT 3653 10208
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
CORSpecial weather statement, Jul 5, 8:56 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Amarillo TX
856 PM CDT Sat Jul 5 2025
OKZ002-003-060230-
Texas OK-Beaver OK-
856 PM CDT Sat Jul 5 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN BEAVER AND
SOUTHEASTERN TEXAS COUNTIES THROUGH 930 PM CDT...
At 856 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles north of Optima to 5 miles southeast of
Floris. Movement was southeast at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Hooker, Optima, Hardesty, Elmwood, Bryans Corner, Adams, Boyd, and
Balko.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3657 10122 3656 10019 3683 10059 3688 10145
TIME...MOT...LOC 0156Z 318DEG 21KT 3684 10132 3680 10064
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
CORThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:04 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 56 min |
| Jul 5, 7:29 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 61 min |
| Jul 5, 7:35 PM CDT | Special Weather Statement | AMA | Dallam | 25 min |
| Jul 5, 8:01 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 59 min |
| Jul 5, 8:05 PM CDT | Special Weather Statement | AMA | Sherman | 25 min |
| Jul 5, 8:26 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Hartley, Oldham | 64 min |
| Jul 5, 9:10 PM CDT | Areal Flood Advisory | AMA | Dallam, Sherman | 3 hr |
| Jul 5, 11:07 PM CDT | Areal Flood Advisory | AMA | Hansford | 113 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.